On Exact Solutions of Some Space–Time Fractional Differential Equations with M-truncated Derivative


Özkan A., Özkan E. M., Yildirim O.

FRACTAL AND FRACTIONAL, vol.2023, no.7, pp.1-14, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2023 Issue: 7
  • Publication Date: 2023
  • Doi Number: 10.3390/fractalfract7030255
  • Journal Name: FRACTAL AND FRACTIONAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Social Sciences Citation Index (SSCI), Scopus, INSPEC, Directory of Open Access Journals
  • Page Numbers: pp.1-14
  • Keywords: the extended G'/G method, Burger-like equation, coupled Boussinesq equation, M-truncated derivative
  • Yıldız Technical University Affiliated: Yes